arrow
Volume 5, Number 1
Previous Issue Next Issue

Ren-Pu Ge

J. Comp. Math., 5 (1987), pp. 1-9.

Preview Full PDF 1792 18340 Abstract

Wei Wu

J. Comp. Math., 5 (1987), pp. 10-20.

Preview Full PDF 1751 17908 Abstract

Song Jiang & Kai-Tai Li

J. Comp. Math., 5 (1987), pp. 21-37.

Preview Full PDF 1773 18059 Abstract

Gan-Quan Xie, Jian-Hua Li & Y. M. Chen

J. Comp. Math., 5 (1987), pp. 38-49.

Preview Full PDF 1786 17969 Abstract

Luan Cong & Guo-Chen Feng

J. Comp. Math., 5 (1987), pp. 50-57.

Preview Full PDF 1739 17889 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 58-61.

Preview Full PDF 1843 19028 Abstract

Kazimierz Adamowski, Fadil B. Mohamed & Nicolas R. Dalezios

J. Comp. Math., 5 (1987), pp. 62-73.

Preview Full PDF 1737 18231 Abstract

Ya-Xiang Yuan

J. Comp. Math., 5 (1987), pp. 74-88.

Preview Full PDF 1733 17745 Abstract

Wei-Nan E, Hong-Ci Huang & Wei-Min Han

J. Comp. Math., 5 (1987), pp. 89-94.

Preview Full PDF 1722 17820 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard